Alert archive / Michigan / Tornado Warnings in 2015

Tornado Warning 2, NWS Marquette, MI

October 15, 2015Marquette County, Michigan

NWS Marquette, MI issued this tornado warning at Oct 15, 2015, 2:42 PM EDT for Marquette County, Michigan. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 15, 2015, 2:42 PM EDT (18:42 UTC)
Expired
Oct 15, 2015, 2:56 PM EDT
In force
14 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Tornado
Observed
Hail
0.0 in

County Marquette County, MI

The radar

The Marquette radar (KMQT), 22 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.7 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1951 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-83 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

962 
WFUS53 KMQT 151842
TORMQT
MIC103-151915-
/O.NEW.KMQT.TO.W.0002.151015T1842Z-151015T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MARQUETTE MI
242 PM EDT THU OCT 15 2015

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MARQUETTE COUNTY IN NORTH CENTRAL UPPER MICHIGAN...

* UNTIL 315 PM EDT

* AT 241 PM EDT...A CONFIRMED TORNADO WAS LOCATED NEAR HARVEY...OR 3
  MILES SOUTHEAST OF MARQUETTE...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...SPORADIC DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  EAST CENTRAL MARQUETTE COUNTY...INCLUDING THE FOLLOWING
  LOCATIONS...BEAVER GROVE...HARVEY...AND SHOT POINT ALONG M-28.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4652 8741 4653 8739 4651 8736 4649 8729
      4649 8718 4650 8717 4649 8712 4645 8712
      4638 8724
TIME...MOT...LOC 1841Z 311DEG 31KT 4651 8723 

TORNADO...OBSERVED
HAIL...0.00IN

$$

TK
1 follow-up statement
151 
WWUS53 KMQT 151856
SVSMQT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
256 PM EDT THU OCT 15 2015

MIC103-151904-
/O.CAN.KMQT.TO.W.0002.000000T0000Z-151015T1915Z/
MARQUETTE MI-
256 PM EDT THU OCT 15 2015

...THE TORNADO WARNING FOR EAST CENTRAL MARQUETTE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. A
WATERSPOUT OFF SHORE DISSIPATED JUST BEFORE REACHING THE SHORELINE.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4652 8741 4653 8739 4651 8736 4649 8729
      4649 8718 4650 8717 4649 8712 4645 8712
      4638 8724
TIME...MOT...LOC 1850Z 311DEG 31KT 4643 8710 

$$

TK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this tornado warning went out at Oct 15, 1:51 PM EDT, 51 minutes earlier.

Area forecast discussion, Oct 15, 1:51 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
151 PM EDT THU OCT 15 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 407 AM EDT THU OCT 15 2015

DEFINITELY TURNING WETTER AND COLDER THROUGH THE SHORT TERM. TWO
SHORTWAVES MOVE THROUGH THE CWA...ONE TODAY AND ANOTHER
TONIGHT...DRAGGING MUCH COLDER AIR FROM CANADA. CURRENT 850MB TEMPS
ARE 3-6C...BUT BY 00Z FRI TEMPS WILL BE -2C TO 0C AND BY 12Z FRI
TEMPS WILL BE AROUND -9C. THIS WILL LEAD TO DEVELOPMENT OF LAKE
EFFECT RAIN IN NW-NNW WIND FAVORED AREAS AND A CHANGE OVER TO SNOW
OVER THE WRN HALF TONIGHT. COULD SEE MINOR SNOW ACCUMULATIONS OVER
THE HIGHER TERRAIN OF THE W HALF TONIGHT...MAINLY ON GRASSY
SURFACES. HOWEVER...WITH TEMPS FALLING TO FREEZING OVER THE INTERIOR
W LATE TONIGHT...THERE COULD BE SLIPPERY SPOTS ON UNTREATED ROADS.

BACK TO TODAY...BEFORE THE LAKE EFFECT...EXPECT ISOLATED TO
SCATTERED SHOWERS TO DEVELOP MAINLY THIS AFTERNOON AS THE SHORTWAVE
MOVES OVERHEAD. SHOWERS WILL CONTINUE INTO THE EVENING AS COLDER AIR
MOVES IN...INCREASING INSTABILITY. MODELS INDICATED UP TO 500J/KG OF
ELEVATED INSTABILITY IN A DEEP MOIST LAYER SITTING OVER DRY LOW
LEVELS WITH AN INVERTED V TYPE SOUNDING. EXPECT SOME OR MANY SHOWERS
TO CONTAIN GROUPEL...AND AWHILE THUNDER IS NOT OUT OF THE QUESTION
IT WAS LEFT OUT OF THE FORECAST SINCE PROBABILITY IT LOW. SOME OF
THE STRONGER SHOWERS COULD RESULT IN GUSTY OR LOCALLY STRONG WINDS
AT THE SFC AS PRECIPITATION LOADING OCCURS IN THE DEEP MOIST AND
UNSTABLE LAYER ABOVE THE DRY LOW LEVELS...BUT CONFIDENCE IN THIS TO
OCCUR IS QUITE LOW. STILL...SEVERAL MODELS DO PICK UP ON THIS IN THE
10M WINDS FIELDS. SPEAKING OF WINDS...NW-NNW WINDS INCREASE THROUGH
THE SHORT TERM AS ALL THAT COLD AIR RUSHES IN...BUT WINDS SHOULD
STEER CLEAR OF WIND ADVISORY CRITERIA.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 317 AM EDT THU OCT 15 2015

NAM SHOWS A 500 MB RIDGE OVER THE SOUTHERN PLAINS POKING INTO THE
ROCKIES AND A DEEP AND BROAD 500 MB TROUGH OVER THE EAST HALF OF THE
U.S. 12Z FRI. THE RIDGE AND TROUGH MOVE VERY LITTLE ON FRI AND FRI
NIGHT AND THEN THE RIDGE MOVES INTO THE NORTHERN PLAINS 12Z SUN WITH
THE TROUGH OVER THE ERN U.S.

NAM...GFS AND ECMWF SHOW 850 MB TEMPERATURES DOWN TO -8C ON FRI AND
LAKE SUPERIOR WATER TEMPERATURES ARE FROM 10C TO 12C. THIS IS ENOUGH
LAKE-850 MB DELTA-T TO CAUSE LAKE EFFECT PCPN AND HAVE SOME POPS IN
THERE FOR THIS FORECAST PERIOD WITH SOME LIKELY POPS IN NORTHWEST
FLOW AREAS EAST OF MARQUETTE. SNOW WILL ALSO OCCUR AS THE AIRMASS IS
COLD ENOUGH...BUT WILL NOT AMOUNT TO MUCH SINCE GROUND AND AIR IS
WARM ENOUGH WHICH WILL ALLOW THE SNOW TO ACCUMULATE VERY LITTLE EVEN
ON GRASSY AREAS. OVERALL...DID NOT MAKE TOO MANY CHANGES TO THE
GOING FORECAST FOR TEMPERATURES OR WEATHER.

IN THE EXTENDED...ECMWF AND GFS SHOW A DEEP 500 MB TROUGH OVER THE
EAST HALF OF THE U.S. AND A SHORTWAVE RIDGE OVER THE PLAINS 12Z SUN
WITH SFC HIGH PRESSURE OVER THE UPPER GREAT LAKES. THE SFC RIDGE
MOVES INTO THE LOWER GREAT LAKES 12Z MON WITH A SHORTWAVE RIDGE OVER
THE AREA. SFC LOW PRESSURE MOVES THROUGH THE AREA ON TUE WITH A 500
MB TROUGH IN THE NORTHERN PLAINS 12Z TUE. THIS UPPER TROUGH SLOWS
DOWN AND DIGS TUE NIGHT INTO WED AND SLOWS THE EASTWARD PROGRESSION
OF THE SFC LOW ACROSS THE U.P. CHANCES FOR RAIN LOOK TO STAY FROM
MON INTO WED WITH TEMPERATURES GOING ABOVE NORMAL BY MID WEEK.
&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 150 PM EDT THU OCT 15 2015

DEVELOPING ISOLATED TO SCATTERED -SHRA ACROSS AT TAF ISSUANCE WILL
CONTINUE THROUGH THE AFTERNOON AT OR AROUND ALL SITES AS A MID-LEVEL
TROUGH CROSSES THE AREA. A SECONDARY TROUGH WILL THEN INDUCE ANOTHER
ROUND OF -SHRA LATE THIS EVENING. THE SHOWERS WILL GRADUALLY
TRANSITION TO LAKE EFFECT -SHSN LATE TONIGHT INTO FRIDAY AS GUSTY
NNW WINDS PUSH COLDER AIR ACROSS UPPER MI. MVFR CIGS ARE EXPECTED
FOR ALL SITES LATE TONIGHT...WITH POSSIBLY IFR VIS IN ANY HEAVIER
SHOWERS.
&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 407 AM EDT THU OCT 15 2015

...GALES EXPECTED THURSDAY NIGHT INTO FRIDAY...

WEST WINDS 15-25 KTS SHIFT TO THE NORTHWEST ON THIS MORNING AS COLD
FRONT CROSSES LAKE SUPERIOR. WINDS INCREASE TO 30 KTS BY LATE THIS
AFTERNOON...THEN AS COLDER AIR MOVES ACROSS LAKE SUPERIOR EXPECT
GALES TO 35 KTS OVER CENTRAL AND EASTERN SECTIONS THURSDAY NIGHT
THROUGH FRIDAY. A GALE WATCH HAS BEEN POSTED. WINDS GRADUALLY
DIMINISH TO LESS THAN 30 KTS LATE FRIDAY NIGHT...THEN DIMINISH TO
LESS THAN 25 KTS SATURDAY INTO SUNDAY AS HIGH PRESSURE RIDGE CROSSES
UPPER GREAT LAKES. ONCE THE RIDGE SLIDES TO THE EAST BY MONDAY...
SOUTH WINDS INCREASE TO 30 KTS OVER THE EAST HALF OF LAKE SUPERIOR.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
  GALE WATCH FROM 11 PM EDT THIS EVENING THROUGH FRIDAY MORNING
     FOR LSZ264-266.

LAKE MICHIGAN...
NONE.
&&

SHORT TERM...TITUS
LONG TERM...07
AVIATION...KLUBER
MARINE...TITUS
Hazardous weather outlook, Oct 15, 3:43 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
343 AM EDT THU OCT 15 2015

MIZ001>007-009>014-084-085-161200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-
GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT-
343 AM EDT THU OCT 15 2015 /243 AM CDT THU OCT 15 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-161200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
343 AM EDT THU OCT 15 2015 /243 AM CDT THU OCT 15 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST GALES TO 35 KNOTS ARE POSSIBLE OVER CENTRAL AND EASTERN
LAKE SUPERIOR LATE TONIGHT. SEE THE LATEST MARINE WEATHER PRODUCT AND
LAKE SUPERIOR FORECAST FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NORTHWEST GALES TO 35 KNOTS ARE POSSIBLE OVER CENTRAL AND EASTERN
LAKE SUPERIOR FRIDAY. SEE THE LATEST MARINE WEATHER PRODUCT AND
LAKE SUPERIOR FORECAST FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-161200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
343 AM EDT THU OCT 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

07

In the hours before

Special weather statement, Oct 15, 2:14 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
214 PM EDT THU OCT 15 2015

MIZ005>007-010>014-085-152300-
MARQUETTE-ALGER-LUCE-IRON-DICKINSON-MENOMINEE-DELTA-
SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT-
INCLUDING THE CITIES OF...GWINN...MARQUETTE...GRAND MARAIS...
MUNISING...NEWBERRY...IRON RIVER...IRON MOUNTAIN...MENOMINEE...
ESCANABA...GLADSTONE...MANISTIQUE...SENEY
214 PM EDT THU OCT 15 2015 /114 PM CDT THU OCT 15 2015/

...SCATTERED SHOWERS WITH ICE PELLETS THIS AFTERNOON...

SCATTERED SHOWERS DEVELOPING ACROSS CENTRAL AND EASTERN UPPER
MICHIGAN THIS AFTERNOON MAY CONTAIN SMALL ICE PELLETS THAT RESEMBLE
HAIL. THE HEAVIEST SHOWERS WILL CONTAIN ICE PELLETS UP TO ONE HALF
INCH IN DIAMETER. EXPECT THESE HEAVIER SHOWERS TO DIMINISH BY EARLY
EVENING BEFORE MORE SHOWERS DEVELOP LATE THIS EVENING AND OVERNIGHT.

KLUBER
Local storm report, Oct 15, 2:34 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
234 PM EDT THU OCT 15 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     WATER SPOUT      19 NE MARQUETTE         46.76N 87.12W
10/15/2015                   LSZ266             MI   NWS EMPLOYEE

            WATERSPOUT REPORTED OVER THE OPEN LAKE TO
            THE EAST OF MARQUETTE AND TO THE NORTH
            NORTHWEST OF AU TRAIN.

&&

NWS MARQUETTE MI
IRIS SYSTEM
Special weather statement, Oct 15, 2:37 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MARQUETTE MI
237 PM EDT THU OCT 15 2015

MIZ005-006-152000-
ALGER MI-MARQUETTE MI-
237 PM EDT THU OCT 15 2015

...SPECIAL WEATHER STATEMENT...

AT 234 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A WATERSPOUT WITH
A STRONG SHOWER 16 MILES NORTHWEST OF GRAND ISLAND...MOVING
SOUTHEAST AT 30 MPH. ADDITIONAL WATERSPOUTS WILL BE POSSIBLE WITH
ANY SHOWERS THIS AFTERNOON. IT IS POSSIBLE THAT THESE WATERSPOUTS
COULD BRIEFLY MOVE ONSHORE AND PRODUCE WIND GUSTS TO 50 MPH.

LOCATIONS IMPACTED INCLUDE...
MARQUETTE...MUNISING...GRAND ISLAND...GRAND MARAIS...AU TRAIN...SHOT
POINT...HARVEY...GRAND SABLE DUNES...HALFWAY VILLAGE...DEERTON...
CHRISTMAS...BIG BAY...SAUX HEAD POINT...TROWBRIDGE PARK...AU SABLE
POINT...KINGSTON LAKE...BEAVER LAKE...VAN MEER...MELSTRAND AND
SUGARLOAF MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE SUPERIOR...SEEK SAFE HARBOR.

&&

LAT...LON 4639 8643 4637 8693 4642 8735 4689 8786
      4680 8762 4651 8736 4653 8701 4644 8688
      4651 8674 4644 8668 4656 8669 4648 8663
      4649 8661 4647 8661 4641 8664 4667 8616
      4669 8586 4668 8586
TIME...MOT...LOC 1834Z 294DEG 28KT 4672 8689

TK

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 10:32 PM EDTSmall Craft AdvisoryMQT63 hr
Oct 15, 2:30 PM EDTSpecial Marine WarningMQT2 hr
Oct 15, 2:37 PM EDTSpecial Weather StatementMQTMarquette83 min
Oct 15, 4:33 PM EDTGale WarningMQT18 hr

Nearby

Tornado Warnings in Michigan, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.